Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 102, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 2, 2008, 4:24 PM EDT for Glades County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2008, 4:24 PM EDT (20:24 UTC)
- Expired
- Jul 2, 2008, 4:59 PM EDT
- In force
- 35 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Glades County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1274 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 022025
SVRMFL
FLC043-022115-
/O.NEW.KMFL.SV.W.0102.080702T2024Z-080702T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GLADES COUNTY IN SOUTH FLORIDA.
* UNTIL 515 PM EDT
* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PALMDALE...AND MOVING NORTHWEST AROUND 10 TO 15 MPH.
* THE STORM WILL AFFECT...
RURAL CENTRAL GLADES COUNTY
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2695 8111 2683 8133 2700 8146 2702 8146
2703 8145 2704 8143 2704 8128 2705 8127
2712 8127 2713 8126
TIME...MOT...LOC 2024Z 149DEG 15KT 2698 8130
$$
PS2 follow-up statements
242
WWUS52 KMFL 022039
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT WED JUL 2 2008
FLC043-022115-
/O.CON.KMFL.SV.W.0102.000000T0000Z-080702T2115Z/
GLADES FL-
436 PM EDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL GLADES COUNTY...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND
WINDS IN EXCESS OF 50 MPH. THIS STORM WAS LOCATED EAST OF
HIGHWAY 27 BETWEEN PALMDALE AND VENUS. THE STORM IS DRIFTING TO THE
NORTHEAST AT THE PRESENT TIME AND ITS EFFECT IS MOST LIKELY TO BE WORST
ACROSS AREAS EAST OF HIGHWAY 27 BETWEEN THE AFOREMENTIONED TOWNS.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2695 8111 2683 8133 2700 8146 2702 8146
2703 8145 2704 8143 2704 8128 2705 8127
2712 8127 2713 8126
TIME...MOT...LOC 2036Z 149DEG 15KT 2702 8133
$$
PS426
WWUS52 KMFL 022059
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT WED JUL 2 2008
FLC043-022109-
/O.CAN.KMFL.SV.W.0102.000000T0000Z-080702T2115Z/
GLADES FL-
459 PM EDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLADES COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2695 8111 2683 8133 2700 8146 2702 8146
2703 8145 2704 8143 2704 8128 2705 8127
2712 8127 2713 8126
TIME...MOT...LOC 2059Z 149DEG 15KT 2710 8139
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:37 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 2, 2:37 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 237 PM EDT WED JUL 2 2008 .SHORT TERM...TONIGHT THROUGH THE 4TH OF JULY...A LONG WAVE TROUGH WILL CONTINUE TO DOMINATE CONDITIONS ACROSS ERN UNITED STATES, THEREFORE S. FLORIDA WILL CONTINUE UNDER A MAINLY SOUTHWESTERLY STEERING FLOW. A SERIES OF MID TO UPPER LVL WEAK DISTURBANCES WILL CONTINUE TO MOVE EAST ARND THE BASE OF THE TROUGH AND PROVIDE ALMOST DAILY UNSTABLE CONDITIONS. THIS WILL RESULT IN DAILY AFTERNOON TSTMS DEVELOPING OVR INLAND AREAS AND THEN SPREADING NORTHEASTWARD UNDER THE STEERING FLOW. THE STEERING FLOW WILL CONTINUE TO BE LIGHT TO MODERATE AND THIS WILL RESULT IN SLOW MOVING STORMS, SO LOCALLY HEAVY RAIN IS LIKELY WITH THESE STORMS. && .LONG TERM...SATURDAY THROUGH WEDNESDAY...UPPER LEVEL PATTERN MAY START TO SHIFT THROUGH THIS PERIOD AS THE LONG WAVE TROUGH IS SLOWLY REPLACED BY A DEEP LAYER DEVELOPING RIDGE OVER THE WESTERN ATLANTIC. THE AMOUNT OF AVAILABLE MOISTURE MAY DIMINISH SLIGHTLY, ALSO THE LOCAL AREA WILL BE UNDER DEEPER EASTERLIES AND SO THE STEERING FLOW WILL RESULT IN AFTERNOON CONVECTION CONCENTRATING MORE OVER INTERIOR AND WEST COAST. .MARINE...SFC WINDS WILL REMAIN AOB 15 KTS AND SEAS AOB 4 FEET THROUGH THE ENTIRE FORECAST PERIOD. && .FIRE WEATHER...NO CONCERNS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 87 74 87 76 / 60 30 60 20 FORT LAUDERDALE 88 76 87 77 / 50 30 60 20 MIAMI 89 76 88 76 / 50 30 60 20 NAPLES 88 73 88 72 / 50 40 70 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH AVIATION...60/BD
Hazardous weather outlook, Jul 2, 10:33 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1033 AM EDT WED JUL 2 2008 FLZ063-066>075-168-172>174-030245- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1033 AM EDT WED JUL 2 2008 ...HIGH RISK OF LIGHTNING MOST AREAS TODAY... ...SLIGHT RISK OF WATERSPOUTS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER MOST AREAS TODAY WHICH WILL PRODUCE A HIGH RISK OF LIGHTNING. THE MAIN THREATS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WHICH WILL BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL. WATERSPOUTS: WITH WEAK SOUTHWEST STEERING FLOW, ANY BOUNDARIES OVER THE AREA WATERS WILL PRODUCE A SLIGHT RISK OF WATERSPOUTS TODAY. WIND:THE STRONGEST THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 40 MPH. FLOODING: THERE IS A SLIGHT RISK OF LOCAL URBAN TYPE FLOODING OF ROADWAYS AND LOW LYING AREAS DUE TO SLOW MOVING THUNDERSTORMS TODAY. HAIL: THERE IS A SLIGHT RISK OF SMALL HAIL OCCURRING WITH THE THUNDERSTORMS EXPECTED ACROSS THE REGION TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY .SPOTTER INFORMATION STATEMENT... THE STEERING PATTERN WILL CONTINUE FROM THE SOUTHWEST, BRINGING HIGHER CHANCES FOR THUNDERSTORMS TO THE EAST COAST METRO AREAS THURSDAY AND POSSIBLY INTO THE WEEKEND. A LIGHTER WIND FLOW AND CONVERGENCE OVER THE AREAS WATERS COULD LEAD TO AN OCCURRENCE OF WATERSPOUT ACTIVITY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 2, 2:26 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 226 PM EDT WED JUL 2 2008 FLZ067-068-168-021915- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL- 226 PM EDT WED JUL 2 2008 ...STRONG THUNDERSTORMS MOVING ACROSS PALM BEACH COUNTY... AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENACRES CITY TO 5 MILES NORTH OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING SOUTHEAST AT 7 MPH. THESE STORMS WILL AFFECT... GREENACRES CITY... ABERDEEN... ATLANTIS... LOXAHATCHEE NATIONAL WILDLIFE REFUGE... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2657 8005 2646 8025 2657 8028 2666 8013 TIME...MOT...LOC 1826Z 335DEG 6KT 2663 8013 2656 8025 60
Local storm report, Jul 2, 2:55 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 1 WSW MIAMI INTERNATION 25.79N 80.30W
07/02/2008 E0.88 INCH MIAMI-DADE FL TRAINED SPOTTER
PENNY TO NICKEL SIZED HAIL WAS REPORTED ALONG STATE ROAD
836 NEAR NW 72ND AVENUE.
0222 PM HAIL MIAMI INTERNATIONAL AIR 25.80N 80.29W
07/02/2008 M0.75 INCH MIAMI-DADE FL ASOS
PENNY SIZED HAIL WAS MEASURED AT THE KMIA ASOS.
0239 PM HAIL PLANTATION 26.12N 80.25W
07/02/2008 E0.25 INCH BROWARD FL TRAINED SPOTTER
PEA SIZED HAIL WAS OBSERVED ONE BLOCK NORTH OF INTERSTATE
595 AND UNIVERSITY DRIVE.
0239 PM HAIL 5 NNE CORAL GABLES 25.80N 80.24W
07/02/2008 E0.25 INCH MIAMI-DADE FL TRAINED SPOTTER
NICKEL SIZED HAIL WAS OBSERVED NEAR NW 27TH AVENUE AND
20TH STREET.
0239 PM TSTM WND GST 5 SSW KENDALL 25.61N 80.35W
07/02/2008 E55.00 MPH MIAMI-DADE FL COAST GUARD
A WIND GUST WAS ESTIMATED AT 55 MPH.
&&
CARACOZZASpecial weather statement, Jul 2, 3:32 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT WED JUL 2 2008
FLZ067-071-072-022000-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
332 PM EDT WED JUL 2 2008
...STRONG THUNDERSTORM DEVELOPING ACROSS NORTH CENTRAL BROWARD COUNTY...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING JUST NORTH OF MILE MARKER 30 ON ALLIGATOR
ALLEY...MOVING EAST AT 10 TO 15 MPH.
THIS STORM WILL AFFECT...
INTERSECTION I-75 AND HIGHWAY 27 AND AREAS NORTH ALONG HIGHWAY 27...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2633 8061 2634 8034 2614 8034 2609 8061
2624 8065
TIME...MOT...LOC 1932Z 257DEG 11KT 2620 8049
PSSpecial weather statement, Jul 2, 3:42 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
342 PM EDT WED JUL 2 2008
FLZ063-066-067-071-022015-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-
342 PM EDT WED JUL 2 2008
...STRONG THUNDERSTORMS MOVING ACROSS EASTERN HENDRY AND WESTERN
PALM BEACH COUNTIES...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
DEVILS GARDEN TO 8 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT
AREA...MOVING NORTH AT 7 MPH.
THESE STORMS WILL AFFECT...
MONTURA...
LAKE HICPOCHEE...
OKEECHOBEE ROAD...
STATE ROAD 80...
AND SURROUNDING COMMUNITIES.
ADDITIONAL THUNDERSTORMS MAY DEVELOP JUST NORTH OF ALLIGATOR ALLEY
IN WESTERN BROWARD AND EASTERN COLLIER WITH SIMILAR WEATHER
CONDITIONS.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2687 8109 2685 8109 2683 8106 2681 8094
2680 8095 2678 8094 2673 8084 2671 8082
2671 8078 2669 8074 2673 8073 2660 8043
2632 8060 2665 8132 2690 8116
TIME...MOT...LOC 1942Z 258DEG 6KT 2670 8114 2643 8059
GARCIALocal storm report, Jul 2, 4:00 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 NE COOPER CITY 26.09N 80.24W
07/02/2008 E0.25 INCH BROWARD FL PUBLIC
PEA SIZED HAIL WAS REPORTED ALONG WITH A WIND GUST
ESTIMATED AT 50 MPH.
0240 PM TSTM WND GST 3 NNW COOPER CITY 26.10N 80.28W
07/02/2008 M48.00 MPH BROWARD FL MESONET
A WIND GUST WAS MEASURED AT 48 MPH NEAR INTERSTATE 595
AND NOB HILL ROAD.
0303 PM TSTM WND GST 4 SSW KEY BISCAYNE 25.63N 80.18W
07/02/2008 E50.00 MPH AMZ630 FL TRAINED SPOTTER
A THUNDERSTORM PRODUCED A WIND GUST ESTIMATED AT 50 MPH
ON BISCAYNE BAY.
&&
CARACOZZASpecial weather statement, Jul 2, 4:08 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EDT WED JUL 2 2008
FLZ063-022045-
GLADES FL-
408 PM EDT WED JUL 2 2008
...STRONG THUNDERSTORM MOVING ACROSS CENTRAL PORTIONS OF GLADES COUNTY...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VENUS AROUND THE INTERSECTION OF HIGHWAY
27...PROPAGATING EAST AROUND 5 TO 10 MPH. DOPPLER RADAR INDICATES ANOTHER
STORM SOUTHEAST OF PALMDALE ALONG HIGHWAY 27 ALSO MOVING NORTH NORTHWEST
ABOUT THE SAME SPEED. THESE TWO STORMS COULD COLLIDE DURING THE NEXT
30 MINUTES RESULTING IN INTENSIFICATION.
THIS STORM WILL AFFECT...
PALMDALE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2720 8111 2694 8107 2692 8108 2693 8110
2689 8111 2688 8109 2685 8109 2682 8104
2677 8104 2679 8147 2703 8155 2703 8129
2705 8127 2712 8127 2713 8118 2718 8117
TIME...MOT...LOC 2008Z 257DEG 11KT 2704 8131
PSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:53 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Jul 2, 1:08 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 19 min |
| Jul 2, 1:20 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Jul 2, 1:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Jul 2, 1:35 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Jul 2, 1:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Jul 2, 2:00 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Jul 2, 2:21 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 54 min |
| Jul 2, 2:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jul 2, 2:49 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 56 min |
| Jul 2, 2:51 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jul 2, 3:32 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Jul 2, 3:42 PM EDT | Special Weather Statement | MFL | Hendry | 33 min |
| Jul 2, 4:08 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Jul 2, 5:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jul 2, 5:23 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 50 min |
| Jul 2, 6:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jul 2, 6:33 PM EDT | Special Marine Warning | MFL | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.